# SDR IPXA2021102075152

- Difficulty date: September 18, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,734 hours, 18,447 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Part number: ARC0293512
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C R/H WING T/E LOWER CAP AT STA BETWEEN XW=320 AND XW=372 HAS CORROSION.REPAIRED CORRORED R/H WING LOWER CAP AT STA XW=320 AND XW=372 IAW MD11 SRM 57-50-02, REPAIR 9,FIGURE 201,REV 68 (MAJOR)
